# SDR SWAA2025122955363

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 27,077 hours, 13,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT RT MID-FWD AISLE LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK M1676 PER AMM 33-51-06. OPS CHECK GOOD.
